# SDR REXA2016032700470

- Difficulty date: March 27, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB FARING PANEL 326BL, SKIN HAS MULTIPLE CHAFES.  BLENDED CHAFES, FOUND TO BE OUT OF LIMITS.  LOCATED & DRILLED NEW FAIRING PANEL IAW SRM 51-12-00, 55-00-00 & 51-40-11.
